MAUDE Adverse Event Report: ETHICON INC. PROLENE SUTURE 18"(45CM) 4-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PROLENE SUTURE 18"(45CM) 4-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 8699G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The single complaint was reported with multiple events.There are no additional details regarding the additional patient events.Attempts are being made to obtain the following information.To date no response has been provided.If further details and or the device are received at a later date a supplemental medwatch will be sent.Were the sutures breaking during the procedure (intra-op) or post -op? how many procedures were involved in the complaint- 'the 8699g (three boxes) sutures are breaking in the patients'? were all previous events reported to ethicon? if yes, please provide complaint reference numbers if no, please inform the following information separately for each event date procedure name event description (include - when did the suture breakage issue occurred) what consequences did the patient suffer? if issue occurred post -op, how many days post-op did the sutures found broken? what medical/surgical intervention was provided to manage the patient consequences? patients current condition.A shipper kit will be mailed to you to return of the product.Please provide product return status.Please clarify the lot.The lot provided does not correspond to reported product code: 8699g / prolene suture.Lot mjk059 corresponding to product code j497g / vicryl suture.
 
Event or Problem Description
It was reported a patient underwent an unknown dermatology procedure on an unknown date and suture was used.The sutures are breaking in the patients.It is unknown if another like device was used to complete the procedure.An unknown injury may have occurred and additional information has been requested.

Brand Name
PROLENE SUTURE 18"(45CM) 4-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8474419
Report Number2210968-2019-79905
Device Sequence Number1629006
Product Code GAW
UDI-Device Identifier10705031019263
UDI-Public10705031019263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8699G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/02/2019
Patient Sequence Number1